MathSciNet Relay Station
MathSciNet bibliographic data
MR1348861 (97i:03024) 03D25
Hammond, Todd Isomorphism of lattices of recursively enumerable sets. Trans. Amer. Math. Soc. 349 (1997), no. 7, 2699–2719.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement